# SDR TRBA2007060

- Difficulty date: July 30, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 27,515 hours, 25,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 167006
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGN ON SERVICE DOOR BROKEN.  REMOVED AND REPLACED LIGHT BULBS AND EMERGENCY EXIT SIGN COVER IAW JIC NR 33-51-24. PERFORMED OPT CK IAW JIC NR 33-50-00 AND FOUND WORKING PROPERLY.
